MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY MCKESSON RADIOLOGY; PICTURE ARCHIVING AND COMMUNICATION SYSTEM

CHANGE HEALTHCARE CANADA COMPANY MCKESSON RADIOLOGY; PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Model Number 12.3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 12/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Change healthcare's customer support team successfully located the imaging study for the patient in mckesson radiology pacs.Upon further investigation, change healthcare's customer support team determined that the study had been sent to mckesson radiology from an upstream system without an assigned medical record number (mrn).In this situation, mckesson radiology pacs is designed to assign a temporary mrn using a designated prefix upon import to clearly identify imaging studies needing further demographic review.Users are expected to identify and update the temporary mrn field during the review workflow following import of an imaging study.Mckesson radiology pacs provides additional features to enable users to search for and locate imaging studies in the system using different methods; for example, by using the accession number search or using the "recently performed" study list filter.Mckesson radiology pacs performed as designed.
 
Event or Problem Description
The reporting facility contacted change healthcare's customer support team to determine whether an imaging study performed for an emergency patient had been imported into mckesson radiology pacs from the modality, as the reporting facility had been unable to locate the study in the system.The reporting facility indicated the patient had subsequently expired.

Brand Name
MCKESSON RADIOLOGY
Common Device Name
PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
richmond, british columbia V6X 3 G5
CA  V6X 3G5
MDR Report Key8220473
Report Number8022257-2018-00002
Device Sequence Number2266990
Product Code LLZ
UDI-Device Identifier17540262020014
UDI-Public(01)17540262020014(10)120300
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12.3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;